# SDR 9JLA2021093026576

- Difficulty date: September 23, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N268RB
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4281
- Aircraft time: 2,122 hours, 1,298 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: 8220102001
- Part serial: 4832
- Condition: Defective
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED HF NO2 WAS INOP. OPERATIONS WERE CONTINUED ON MEL. THE MAINTENANCE TEAM REMOVED THE DEFECTIVE HF TRANSCEIVER AND REPLACED IT WITH AN OVERHAULED UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
